Alert archive / Wisconsin / Gale Warnings in 2014

Gale Warning 14, NWS Milwaukee, WI

October 29, 2014

NWS Milwaukee, WI issued this gale warning at Oct 29, 2014, 9:32 PM CDT. It took effect at Oct 31, 2014, 4:00 AM CDT. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 29, 2014, 9:32 PM CDT (02:32 UTC)
In effect from
Oct 31, 2014, 4:00 AM CDT
Expired
Nov 1, 2014, 1:00 AM CDT
In force
21 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

749 
WHUS73 KMKX 300232
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
932 PM CDT WED OCT 29 2014

...NORTH GALES AND VERY HIGH WAVES EARLY FRIDAY MORNING INTO
FRIDAY NIGHT...

.A STRONG COLD FRONT AND INTENSIFY LOW PRESSURE OVER THE EASTERN
GREAT LAKES WILL BRING NORTHERLY GALES TO LAKE MICHIGAN FOR
EARLY FRIDAY MORNING INTO FRIDAY NIGHT. THE ALONG SHORE DIRECTION
OF THE STRONG WINDS WILL BUILD HIGH WAVES THROUGHOUT THE NEARSHORE
WATERS.

LMZ643>646-301045-
/O.UPG.KMKX.GL.A.0004.141031T1200Z-141101T0600Z/
/O.NEW.KMKX.GL.W.0014.141031T0900Z-141101T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
932 PM CDT WED OCT 29 2014

...GALE WARNING IN EFFECT FROM 4 AM FRIDAY TO 1 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 4 AM FRIDAY TO 1 AM CDT
SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: NORTH AT 25 TO 30 KNOTS WITH GUSTS OF 35 TO 40 KNOTS.

* WAVES: BUILDING TO 7 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
9 follow-up statements
326 
WHUS73 KMKX 300800
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
300 AM CDT THU OCT 30 2014

...NORTH GALES AND VERY HIGH WAVES EARLY FRIDAY MORNING INTO
FRIDAY NIGHT...

.A STRONG COLD FRONT AND INTENSIFYING LOW PRESSURE OVER THE
EASTERN GREAT LAKES WILL BRING NORTHERLY GALES TO LAKE MICHIGAN
FOR EARLY FRIDAY MORNING INTO FRIDAY NIGHT. THE ALONG SHORE
DIRECTION OF THE STRONG WINDS WILL BUILD HIGH WAVES THROUGHOUT THE
NEARSHORE WATERS.

LMZ643>646-301600-
/O.CON.KMKX.GL.W.0014.141031T0900Z-141101T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
300 AM CDT THU OCT 30 2014

...GALE WARNING REMAINS IN EFFECT FROM 4 AM FRIDAY TO 1 AM CDT
SATURDAY...

* WINDS: NORTH AROUND 30 KNOTS WITH GUSTS OF 40 TO 45 KNOTS.

* WAVES: BUILDING TO 7 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
MG

WWW.WEATHER.GOV/MKX
388 
WHUS73 KMKX 301446
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
946 AM CDT THU OCT 30 2014

...NORTH GALES AND VERY HIGH WAVES EARLY FRIDAY MORNING INTO
FRIDAY NIGHT...

.A STRONG COLD FRONT AND INTENSIFYING LOW PRESSURE OVER THE
EASTERN GREAT LAKES WILL BRING NORTHERLY GALES TO LAKE MICHIGAN
FOR EARLY FRIDAY MORNING INTO FRIDAY NIGHT. THE ALONG SHORE
DIRECTION OF THE STRONG WINDS WILL BUILD HIGH WAVES THROUGHOUT
THE NEARSHORE WATERS.

LMZ643>646-302300-
/O.CON.KMKX.GL.W.0014.141031T0900Z-141101T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
946 AM CDT THU OCT 30 2014

...GALE WARNING REMAINS IN EFFECT FROM 4 AM FRIDAY TO 1 AM CDT
SATURDAY...

* WINDS: NORTH AROUND 30 KNOTS WITH GUSTS OF 40 TO 45 KNOTS.

* WAVES: BUILDING TO 7 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
383 
WHUS73 KMKX 301957
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
257 PM CDT THU OCT 30 2014

...NORTH GALES AND VERY HIGH WAVES EARLY FRIDAY MORNING INTO
FRIDAY NIGHT...

.A STRONG COLD FRONT AND INTENSIFYING LOW PRESSURE OVER THE
EASTERN GREAT LAKES WILL BRING NORTHERLY GALES TO LAKE MICHIGAN
FOR EARLY FRIDAY MORNING INTO FRIDAY NIGHT. THE ALONG SHORE
DIRECTION OF THE STRONG WINDS WILL BUILD VERY HIGH WAVES
THROUGHOUT THE NEARSHORE WATERS.

LMZ643>646-310400-
/O.CON.KMKX.GL.W.0014.141031T0900Z-141101T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
257 PM CDT THU OCT 30 2014

...GALE WARNING REMAINS IN EFFECT FROM 4 AM FRIDAY TO 1 AM CDT
SATURDAY...

* WINDS: NORTH AT 30 TO 35 KNOTS WITH GUSTS OF 40 TO 45 KNOTS.

* WAVES: BUILDING TO 9 TO 14 FEET...THE HIGHEST WAVES TOWARD OPEN
  WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
998 
WHUS73 KMKX 310225
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
925 PM CDT THU OCT 30 2014

...NORTH GALES AND VERY HIGH WAVES EARLY FRIDAY MORNING INTO
FRIDAY NIGHT...

.A STRONG COLD FRONT AND INTENSIFYING LOW PRESSURE OVER THE
EASTERN GREAT LAKES WILL BRING NORTHERLY GALES TO LAKE MICHIGAN
FOR EARLY FRIDAY MORNING INTO FRIDAY NIGHT. THE ALONG SHORE
DIRECTION OF THE STRONG WINDS WILL BUILD VERY HIGH WAVES
THROUGHOUT THE NEARSHORE WATERS.

LMZ643>646-311030-
/O.CON.KMKX.GL.W.0014.141031T0900Z-141101T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
925 PM CDT THU OCT 30 2014

...GALE WARNING REMAINS IN EFFECT FROM 4 AM FRIDAY TO 1 AM CDT
SATURDAY...

* WINDS: NORTH AT 30 TO 35 KNOTS WITH GUSTS OF 40 TO 45 KNOTS.

* WAVES: BUILDING TO 9 TO 14 FEET...THE HIGHEST WAVES TOWARD 
  OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
579 
WHUS73 KMKX 310931
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
431 AM CDT FRI OCT 31 2014

...NORTH GALES AND VERY HIGH WAVES TODAY INTO TONIGHT...

.STRONG LOW PRESSURE TO THE EAST OF THE REGION WILL BRING
NORTHERLY GALES TO LAKE MICHIGAN FOR TODAY INTO TONIGHT. THE
ALONG SHORE DIRECTION OF THE STRONG WINDS WILL BUILD VERY HIGH
WAVES THROUGHOUT THE NEARSHORE WATERS. HIGH WAVES MAY LINGER INTO
LATER TONIGHT AND SATURDAY.

LMZ643>646-311745-
/O.CON.KMKX.GL.W.0014.000000T0000Z-141101T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
431 AM CDT FRI OCT 31 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY...

* WINDS: NORTH AT 30 TO 35 KNOTS...WITH GUSTS OF 40 TO 45 KNOTS.
  WINDS WILL SLOWLY SUBSIDE LATER TONIGHT INTO SATURDAY.

* WAVES: BUILDING TO 10 TO 16 FEET TODAY...THE HIGHEST WAVES
  TOWARD OPEN WATERS. WAVES WILL THEN SLOWLY SUBSIDE THROUGH
  SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
948 
WHUS73 KMKX 311424
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
924 AM CDT FRI OCT 31 2014

...NORTH GALES AND VERY HIGH WAVES TODAY INTO TONIGHT...

.STRONG LOW PRESSURE TO THE EAST OF THE REGION WILL BRING
NORTHERLY GALES TO LAKE MICHIGAN FOR TODAY INTO TONIGHT. THE
ALONG SHORE DIRECTION OF THE STRONG WINDS WILL BUILD VERY HIGH
WAVES THROUGHOUT THE NEARSHORE WATERS. HIGH WAVES WILL GRADUALLY
SUBSIDE THROUGH SATURDAY.

LMZ643>646-312230-
/O.CON.KMKX.GL.W.0014.000000T0000Z-141101T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
924 AM CDT FRI OCT 31 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY...

* WINDS: NORTH 30 TO 35 KNOTS...WITH GUSTS OF 40 TO 45 KNOTS.
  WINDS WILL SLOWLY SUBSIDE LATER TONIGHT INTO SATURDAY.

* WAVES: BUILDING TO 10 TO 14 FEET TODAY...THE HIGHEST WAVES
  TOWARD OPEN WATERS. WAVES WILL SLOWLY SUBSIDE THROUGH SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
382 
WHUS73 KMKX 312059
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
359 PM CDT FRI OCT 31 2014

...NORTH GALES AND VERY HIGH WAVES WILL PERSIST THROUGH THIS
EVENING...

.STRONG LOW PRESSURE OVER THE EASTERN GREAT LAKES WILL SHIFT EAST
OVERNIGHT AS HIGH PRESSURE APPROACHES FROM THE PLAINS. NORTHERLY
GALES OVER THE NEARSHORE WATERS OF LAKE MICHIGAN AND SUBSEQUENT
VERY HIGH WAVES WILL GRADUALLY DIMINISH OVERNIGHT. EXPECT SMALL
CRAFT ADVISORY CONDITIONS THROUGH SATURDAY EVENING.

LMZ643>646-010500-
/O.CON.KMKX.GL.W.0014.000000T0000Z-141101T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
359 PM CDT FRI OCT 31 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY...

* WINDS: NORTH 25 TO 30 KNOTS WITH GUSTS UP TO 40 KNOTS THROUGH
  MIDNIGHT. WINDS WILL GRADUALLY DIMINISH LATER TONIGHT INTO
  SATURDAY.

* WAVES: 10 TO 14 FEET SUBSIDING TO 5 TO 8 FEET OVERNIGHT AND 3 TO
  4 FEET BY SATURDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
384 
WHUS73 KMKX 010242
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
942 PM CDT FRI OCT 31 2014

...NORTH GALES TO EASE BUT VERY HIGH WAVES WILL PERSIST THROUGH
THE OVERNIGHT...

.WINDS WILL SLOWLY SUBSIDE AS STRONG LOW PRESSURE OVER THE
EASTERN GREAT LAKES CONTINUES TO SHIFT EAST OVERNIGHT AS HIGH
PRESSURE BUILDS INTO THE WESTERN GREAT LAKES. NORTHERLY GALES OVER
THE NEARSHORE WATERS OF LAKE MICHIGAN WILL GRADUALLY DIMINISH
BELOW WARNING LEVELS BY THE EARLY OVERNIGHT HOURS...BUT THE VERY
HIGH WAVES WILL BE SLOWER TO SUBSIDE OVERNIGHT. EXPECT SMALL CRAFT
ADVISORY CONDITIONS THROUGH SATURDAY EVENING.

LMZ643>646-010600-
/O.CON.KMKX.GL.W.0014.000000T0000Z-141101T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
942 PM CDT FRI OCT 31 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY...

* WINDS: NORTH 20 TO 30 KNOTS WITH GUSTS OF 35 TO 40 KNOTS SLOWLY
  LOWERING THROUGH LATE TONIGHT...TO 15 TO 25 KNOTS GUSTING TO 30
  KNOTS AFTER MIDNIGHT. WINDS WILL CONTINUE TO GRADUALLY DIMINISH
  OVERNIGHT INTO SATURDAY.

* WAVES: 10 TO 14 FEET SUBSIDING TO 5 TO 8 FEET OVERNIGHT AND 3 
  TO 4 FEET BY SATURDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
121 
WHUS73 KMKX 010554
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1254 AM CDT SAT NOV 1 2014

...BRISK NORTH WINDS TODAY...

.WINDS WILL SLOWLY SUBSIDE AS STRONG LOW PRESSURE EAST OF THE EASTERN
GREAT LAKES CONTINUES TO SHIFT EAST OVERNIGHT AS HIGH PRESSURE
BUILDS TOWARDS THE WESTERN GREAT LAKES. NORTHERLY GALES OVER THE
NEARSHORE WATERS OF LAKE MICHIGAN WILL GRADUALLY DIMINISH BELOW
WARNING LEVELS BY THE EARLY OVERNIGHT HOURS...BUT THE VERY HIGH
WAVES WILL BE SLOWER TO SUBSIDE OVERNIGHT. EXPECT SMALL CRAFT
ADVISORY CONDITIONS INTO SATURDAY AFTERNOON.

LMZ643-011400-
/O.EXP.KMKX.GL.W.0014.000000T0000Z-141101T0600Z/
/O.NEW.KMKX.SC.Y.0080.141101T0600Z-141101T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
1254 AM CDT SAT NOV 1 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...
...GALE WARNING WILL EXPIRE AT 1 AM CDT EARLY THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON. THE GALE WARNING WILL EXPIRE AT 1 AM CDT EARLY THIS
MORNING. 

* WINDS: NORTH 15 TO 25 KNOTS GUSTING TO 30 KNOTS. WINDS WILL
  CONTINUE TO GRADUALLY DIMINISH INTO SATURDAY.

* WAVES: 5 TO 8 FEET OVERNIGHT AND 3 TO 4 FEET BY SATURDAY
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644-645-011400-
/O.EXP.KMKX.GL.W.0014.000000T0000Z-141101T0600Z/
/O.NEW.KMKX.SC.Y.0080.141101T0600Z-141101T2100Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
1254 AM CDT SAT NOV 1 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...
...GALE WARNING WILL EXPIRE AT 1 AM CDT EARLY THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON. THE GALE WARNING WILL EXPIRE AT 1 AM CDT EARLY THIS
MORNING. 

* WINDS: NORTH 20 TO 30 KNOTS SLOWLY LOWERING THROUGH LATE
  TONIGHT...TO 15 TO 25 KNOTS. WINDS WILL CONTINUE TO GRADUALLY
  DIMINISH INTO SATURDAY.

* WAVES: 5 TO 8 FEET OVERNIGHT AND 3 TO 4 FEET BY SATURDAY
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ646-011400-
/O.EXP.KMKX.GL.W.0014.000000T0000Z-141101T0600Z/
/O.NEW.KMKX.SC.Y.0080.141101T0600Z-141102T0000Z/
WIND POINT WI TO WINTHROP HARBOR IL-
1254 AM CDT SAT NOV 1 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...GALE WARNING WILL EXPIRE AT 1 AM CDT EARLY THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. THE GALE WARNING WILL EXPIRE AT 1 AM CDT EARLY THIS
MORNING. 

* WINDS: NORTH 20 TO 30 KNOTS SLOWLY LOWERING THROUGH LATE
  TONIGHT...TO 15 TO 25 KNOTS GUSTING TO 30 KNOTS. WINDS WILL
  CONTINUE TO GRADUALLY DIMINISH INTO SATURDAY.

* WAVES: 6 TO 9 FEET SUBSIDING TO 3 TO 4 FEET BY LATE SATURDAY
  AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Oct 29, 2:41 PM CDT, 6 hours 51 minutes earlier.

Area forecast discussion, Oct 29, 2:41 PM CDT, 6 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
241 PM CDT WED OCT 29 2014

.TONIGHT AND THURSDAY...FORECAST CONFIDENCE...HIGH

CLOUDS ARE FINALLY STARTING CLEAR UP ACROSS THE SOUTHWEST FORECAST
AREA. LATEST SOUNDINGS SUGGEST MOSTLY CLEAR SKIES ACROSS MOST OF THE
AREA THIS EVENING AND OVERNIGHT. MID AND HIGH LEVEL CLOUDS WILL
BEGIN MOVING IN FROM THE WEST BY MORNING...WITH MOSTLY CLOUDY SKIES
EXPECTED THROUGH THE DAY THURSDAY AS A SHORTWAVE MOVES THROUGH.
LOOKS LIKE ENOUGH MOISTURE AND LIFT WITH THE WAVE FOR A FEW
SHOWERS...SO KEPT SLIGHT CHANCE POPS GOING FOR TOMORROW. HIGH TEMPS
TOMORROW WILL BE A TAD WARMER THAN TODAY...BUT STILL A COUPLE
DEGREES BELOW NORMAL.

.THURSDAY NIGHT AND FRIDAY...FORECAST CONFIDENCE IS HIGH.

THE FIRST OF TWO COLD FRONTS WILL COME THROUGH THURSDAY EVENING...
WHILE A SECONDARY...STRONGER COLD FRONT WILL SWEEP THROUGH
BETWEEN ABOUT 3 AM AND 7 AM FRIDAY MORNING. THE FIRST FRONT MAY
HAVE SOME LIGHT PRECIP ASSOCIATED WITH IT AND MAINLY IN THE FORM
OF VERY LIGHT RAIN AS THE COLUMN WILL REMAIN TOO WARM FOR SNOW.

THE SECONDARY COLD FRONT WILL BE ACCOMPANIED BY A VERY SHARP AND
VERY STRONG UPPER LEVEL TROF AND EMBEDDED COMPACT SHORT WAVE. THE
FORCING WILL BE STRONG WITH IMPRESSIVE LOW LEVEL CONVERGENCE
PUSHING SOUTH ACROSS THE SOUTHEAST PART OF THE FORECAST AREA. THIS
FRONT SHOULD BRING A DECENT CHANCE OF SHOWERS. THE THERMAL
PROFILES SUPPORT A MIX OF RAIN/SNOW OR JUST LIGHT SNOW INLAND...BUT
GIVEN THE WARM LAKE TEMPS...THE PRECIP SHOULD STAY ALL LIQUID
CLOSE TO THE SHORE AND OVER THE WATER. THE SHORT WAVE...COLD FRONT
AND DEEPER FORCING PUSHES SOUTH VERY QUICKLY DURING THE MORNING.
BUT THE COLD ADVECTION WILL BE STRONG AND DELTA T/S INCREASE TO
ABOUT 20C DURING THE MORNING. SO...WE/LL TRANSITION TO A PURE LAKE
EFFECT POTENTIAL AFTER SUNRISE AND THIS WILL BE LIMITED TO AREAS
VERY CLOSE TO SHORE. AGAIN...THE WARM LAKE TEMPS WILL KEEP THIS
MAINLY A MIX OF RAIN AND SNOW INLAND...TO ALL RAIN ONCE OVER THE
WATER. AT THIS POINT WE/RE NOT LOOKING AT ANY ACCUMULATIONS...AND
IF ANY DO OCCUR...IT WOULD MAINLY BE ON GRASSY AREAS.

THE OTHER PROBLEM WILL BE VERY STRONG WINDS FRIDAY...ESPECIALLY
EAST. RAPID SFC CYCLOGENESIS OCCURS DURING THIS TIME WITH A VERY
TIGHT PRESSURE GRADIENT FORMING BETWEEN LOW PRESSURE EAST...AND
CANADIAN HIGH PRESSURE BUILDING IN FROM THE NORTHWEST. THE NAM AND
GFS HAVE BACKED OFF SLIGHTLY FROM THE OVERNIGHT RUNS WITH RESPECT
TO WIND INTENSITY. WE SHOULD SEE NORTH WINDS OF 20 TO 35 MPH WITH
SOME HIGHER GUSTS POSSIBLE. LOOK FOR THE WINDS TO DIMINISH QUICKLY
BY FRIDAY EVENING.

WE WILL BE CLOSE TO WIND ADVISORY CRITERIA ON FRIDAY...BUT AT THIS
POINT...IT LOOKS LIKE WE WILL STAY JUST BELOW IT.

.SATURDAY AND SUNDAY...FORECAST CONFIDENCE IS HIGH.

THAT COLD CANADIAN HIGH PRESSURE SYSTEM WILL MOVE ACROSS THE AREA.
LOOK FOR SUNSHINE...BUT TEMPS RUNNING WELL BELOW NORMAL. HIGHS
ONLY IN THE 40S BOTH DAYS. SATURDAY MORNING LOWS WILL BE IN THE
LOWER TO MID 20S AND WITH WINDS STILL SOMEWHAT ELEVATED...WE/LL
SEE WIND CHILLS IN THE TEENS.

.MONDAY AND TUESDAY...FORECAST CONFIDENCE IS MEDIUM.

A LOW PRESSURE TROF APPROACHES EARLY NEXT WEEK. THE LEADING WARM
ADVECTION AND EVENTUAL TROF PASSAGE WILL BRING A CHANCE OF SHOWERS
DURING THIS PERIOD. THE BEST CHANCE FOR RAIN AT THIS POINT LOOKS
LIKE MONDAY NIGHT WITH TROF PASSAGE. IMPROVING CONDITIONS WILL
ARRIVE BY TUESDAY NIGHT WITH DRY WEATHER RETURNING BY MID WEEK
NEXT WEEK.

&&

.AVIATION/00Z TAFS/...

FINALLY SEEING CLOUDS CLEAR UP A BIT IN THE SOUTHWEST FORECAST AREA.
STILL EXPECTING SOME CLEARING THIS EVENING AND OVERNIGHT BETWEEN
SHORTWAVES...WITH MOSTLY CLOUDY SKIES AND A SLIGHT CHANCE FOR
SHOWERS THURSDAY AS A WAVE DROPS THROUGH THE AREA. MODELS SOUNDINGS
SUGGEST MAINLY VFR CIGS TOMORROW...THOUGH COULD GET NEAR MVFR BY
LATE AFTERNOON OR EARLY EVENING.

&&

.MARINE...

KEPT THE SMALL GALE WATCH AS IS FOR FRIDAY. MODELS ALL BACKED OF THE
STRENGTH OF THE WINDS SOME...SO WILL WAIT ANOTHER MODEL RUN OR TWO
BEFORE POSSIBLY ISSUING THE WARNING. THAT BEING SAID...UNLESS MODELS
BACK WAY OFF WINDS...THIS LOOKS LIKE A PRETTY SOLID GALE WARNING
EVENT. THE STRONG NORTHERLY WINDS WILL BUILD HIGH WAVES ALSO.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...GALE WATCH FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT FOR
     LMZ643>646.

&&

TONIGHT/THURSDAY AND AVIATION/MARINE...DDV
THURSDAY NIGHT THROUGH WEDNESDAY...DAVIS
Hazardous weather outlook, Oct 29, 3:25 PM CDT, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
325 PM CDT WED OCT 29 2014

WIZ046-047-051-052-056>060-062>072-300930-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
325 PM CDT WED OCT 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

VERY WINDY CONDITIONS WILL DEVELOP FRIDAY MORNING AND LAST INTO
FRIDAY EVENING AFTER THE PASSAGE OF A STRONG COLD FRONT. NORTH
WINDS WILL INCREASE TO 20 TO 30 MPH FRIDAY MORNING WITH WIND GUSTS
OF UP TO 45 MPH POSSIBLE.  THE STRONGEST WINDS WILL LIKELY OCCUR
OVER EASTERN WISCONSIN WHERE A WIND ADVISORY MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED OVER THE NEXT WEEK BUT
MEASURED WIND SPEED REPORTS AND ANY REPORTS OF WIND DAMAGE WOULD
BE APPRECIATED FOR FRIDAY.

LMZ643>646-300930-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
325 PM CDT WED OCT 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A GALE WATCH IS IN EFFECT FOR FRIDAY AND FRIDAY NIGHT. NORTHERLY
GALES AND VERY HIGH WAVES WILL LIKELY OCCUR AFTER THE PASSAGE OF A
STRONG COLD FRONT FRIDAY MORNING.

WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 3:20 PM CDTWind AdvisoryMKXFond du Lac, Kenosha, Milwaukee, Ozaukee, Racine, Sheboygan and 3 more27 hr

Nearby

Gale Warnings in Wisconsin, 2014Every gale warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.